# SDR I5PA2022060392201

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,415 hours, 26,982 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

EVENT: CABIN ALT ALERT AT FL240 RAPID DEPRESSURIZATION EMERGENCY DECLARED. MX PERFORMED CABIN AUTO 1 & 2 BITE TEST PER FIM 21-30 F/T 803. NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
